# SDR CALA2017052701618

- Difficulty date: May 27, 2017
- Submitted: May 28, 2017
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 85,128 hours, 21,118 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3691
- Condition: Dented
- Location: Bs 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED BELOW DOUBLER BS 680, STRINGER 23L   REPAIRED IAW ECRA 5330-06080.
